Probability Theory/Statistics
Characterization of the Wishart distributions on homogeneous cones
Comptes Rendus. Mathématique, Volume 341 (2005) no. 1, pp. 43-48.

The aim of this Note is to give an extension to the Wishart distribution on homogeneous cones of the characterization of the ordinary Wishart on symmetric matrices, as given by Bobecka and Wesołowski [Studia Math. 152 (2002) 147–160]. Our method of proof is parallel to theirs. We also define the beta distribution on homogeneous cones, which appears in the course of this characterization.

Le résultat principal de cette Note est la caractérisation de la loi de Wishart sur le cône homogène d'une algèbre de Vinberg. Ce résultat est obtenu par une méthode parallèle à celle utilisé par Bobecka et Wesołowski [Studia Math. 152 (2002) 147–160] et représente une extention de leur résultat concernant les lois de Wishart ordinaires sur les matrices symétriques. Nous définissons aussi la loi bêta sur les cones homogènes qui apparait dans cette caracterisation.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.05.022
Boutouria, Imen 1

1 Laboratoire de probabilités et statistique, faculté des sciences de Sfax, B.P. 802, Sfax, Tunisia
@article{CRMATH_2005__341_1_43_0,
     author = {Boutouria, Imen},
     title = {Characterization of the {Wishart} distributions on homogeneous cones},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {43--48},
     publisher = {Elsevier},
     volume = {341},
     number = {1},
     year = {2005},
     doi = {10.1016/j.crma.2005.05.022},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.05.022/}
}
TY  - JOUR
AU  - Boutouria, Imen
TI  - Characterization of the Wishart distributions on homogeneous cones
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 43
EP  - 48
VL  - 341
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.05.022/
DO  - 10.1016/j.crma.2005.05.022
LA  - en
ID  - CRMATH_2005__341_1_43_0
ER  - 
%0 Journal Article
%A Boutouria, Imen
%T Characterization of the Wishart distributions on homogeneous cones
%J Comptes Rendus. Mathématique
%D 2005
%P 43-48
%V 341
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.05.022/
%R 10.1016/j.crma.2005.05.022
%G en
%F CRMATH_2005__341_1_43_0
Boutouria, Imen. Characterization of the Wishart distributions on homogeneous cones. Comptes Rendus. Mathématique, Volume 341 (2005) no. 1, pp. 43-48. doi : 10.1016/j.crma.2005.05.022. http://www.numdam.org/articles/10.1016/j.crma.2005.05.022/

[1] Andersson, S.; Wojnar, G. The Wishart distribution on homogeneous cones, J. Theoret. Probab., Volume 17 (2004), pp. 781-818

[2] Bobecka, K.; Wesołowski, J. The Lukacs–Olkin–Rubin theorem without invariance of the “quotient”, Studia Math., Volume 152 (2002), pp. 147-160

[3] Massam, H.; Neher, E. On transformations and determinants of Wishart variables on symmetric cones, J. Theoret. Probab., Volume 10 (1997), pp. 867-902

[4] Vinberg, E.B. The theory of convex homogeneous cones, Trans. Moscow Math. Soc., Volume 12 (1963), pp. 340-403

[5] Vinberg, E.B. The structure of the group of automorphisms of a homogeneous convex cone, Trans. Moscow Math. Soc., Volume 13 (1965), pp. 63-93

Cited by Sources: